# SDR ASAA2017050720699

- Difficulty date: May 7, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 27,589 hours, 8,220 cycles
- Engine: Cfmint CFM567B273
- Engine time: 33,075 hours, 10,052 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE CHIP DETECTOR INDICATION.  ACFT GROUNDED.  ACCOMPLISHED AMM 79-00-00-200-804-F00 H. (7)(L)(2)(B). FOUND DAMAGE TO AIR/OIL SEAL. ENGINE REQUIRES REPLACEMENT. REMOVED AND REPLACED NR 1 ENGINE.
